Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82945
Title: Distribution of species of human malarial parasites in India.
Authors: Choudhury, D S
Issue Date: 1-May-1985
Citation: Choudhury DS. Distribution of species of human malarial parasites in India. Indian Journal of Pediatrics. 1985 May-Jun; 52(416): 257-60
URI: http://imsear.hellis.org/handle/123456789/82945
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.